My sister eats slate pencils of two boxes a day and she also eats raw rice too much. So can you give some medicines which taste like a slate pencil?
Welcome to icliniq.com.
First, child eating slate pencils and rice is an indication of severe anemia. Tell your parents to get tested for hemoglobin and start on the iron supplement which increases iron levels and blood levels and reduces craving for these rice and slate pencils.
Second, the iron supplement should be taken for three months, as the first one and a half month is needed for restoring reserves and the next one and a half month for restoring hb levels.
For more information consult a family physician online --> https://www.icliniq.com/ask-a-doctor-online/family-physician
Query: Hi doctor, My mother is 76 years old. She is diabetic and on medication for around 15 years. She is suffering from typhoid fever. Her hemoglobin level is low at 6. She is also very weak to walk on her own for the past few days. Kindly suggest some advice. Read Full >>
Answer: Hi, Welcome to icliniq.com. Her condition will improve once her hemoglobin levels go up. She needs to be evaluated for the cause of low hemoglobin. Check her CBP (complete blood picture) with peripheral smear. Also, look for iron, vitamin B12 and folic acid deficiency. Check her blood sugar levels ... Read Full
Query: Hello doctor, My age is 27 years and I am a female. I have anemia with a very low ferritin level 2.1 and HB is 6.5. Can it be cleared by taking diet and iron supplements? Which is a good time to take Zincofer syrup, how much ml? Please advice. Read Full >>
Answer: Hello, Welcome to icliniq.com. Your symptoms are suggestive of iron deficiency anemia. I want to check your full CBC report. The investigations that are suggested in your case is peripheral smear examination, transferrin saturation, and serum TIBC (total iron binding capacity) also. You need to be... Read Full
Query: Hi doctor, I am suffering from low hemoglobin levels. I have attached my laboratory test report. I have a habit of eating raw rice, which I am suspecting as the reason for this low count. Kindly have a look and prescribe medicines to increase my hemoglobin levels. I am currently taking Orofer XT one... Read Full >>
Answer: Hello, Welcome to icliniq.com. I do not think that the raw rice is causing this problem, but you are anemic. You can continue Orofer XT at daily one tablet for three months without missing. Stop taking raw rice. I suggest Albendazole 400 mg one tablet a day as this can kill any worms. Consult your ... Read Full
Ask your health query to a doctor online?Ask a Family Physician Now